Wellbutrin Wellbutrin Xl, Ringing of the Ears, Sympton, Miserable Life, Memory Loss
I've been taking Wellbutrin XL for almost a year the highest dose you can take which is 450 mg. When I first started taking it, the side effects were horrible, first with the memory loss, nausea etc. A few months into the perscription I could notice a ... more »
I've been taking Wellbutrin XL for almost a year the highest dose you can take which is 450 mg. When I first started taking it, the side effects were horrible, first with the memory loss, nausea etc. A few months into the perscription I could notice a change, but as time went on I began to feel not so good anymore. I started getting bad twitches right before I was almost asleep. They became so bad that I would wake myself up because my body would jerk so bad. The ringing of the ears had occurred along with an appetite increase. I felt that it stopped working within the last couple months. There is no point to be on a medication that is not working. Also suffering hair loss and my hair is blond and fine to begin with. I just find it alarming that so many people who are taking this have horrible side effects from it. Side effects are suppose to subside overtime, but not in this case. Besides I was also taking Yasmin which is a whole different story because it could of been causing the anxiety that led to me to have to take this medication. So I'm stopping everything because I feel my body is telling me to let be it free of meds. I strongly believe in medications, but not when one med causes a sympton that leads to another med that causes other problems. Like everyone has been saying listen to your body and don't ignore it. I'm tired of being sick and tired! A medicine that is suppose to make you feel better is only making me feel worse. I'm just going to start from scratch again and see what happens perhaps I never really needed anything at all which upsets me. Since the time I began Yasmin up until The Wellbutrin Xl, I've been living quite the miserable life. I don't want anyone to have to go through this ever. I lost out on alot of time with my daughter and I can't get that back. A lesson to be learned perhaps, study up on meds before taking them or combining them with others, we are fortunate enough to have the technology to do so. So think about how you're feeling and whats going on with your bodies. GOD BLESS!